Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 10, NWS Nashville, TN

April 4, 2011Bedford County, Tennessee

NWS Nashville, TN issued this river flood warning at Apr 4, 2011, 2:54 PM CDT for Bedford County, Tennessee. It took effect at Apr 4, 2011, 9:04 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 2:54 PM CDT (19:54 UTC)
In effect from
Apr 4, 2011, 9:04 PM CDT
Expired
Apr 5, 2011, 11:24 AM CDT
In force
14 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WGUS44 KOHX 041954
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
254 PM CDT MON APR 4 2011

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY
  WARTRACE CREEK NEAR WARTRACE AFFECTING BEDFORD COUNTY
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

HEAVY RAINS PRODUCED BY A PASSING COLD FRONT HAVE AMOUNTED TO 2 TO 3
INCHES LOCALLY. THIS WILL BRING A FEW RIVERS TO NEAR OR ABOVE FLOOD
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-050754-
/O.NEW.KOHX.FL.W.0008.110405T0648Z-110405T1306Z/
/NRCT1.1.ER.110405T0648Z.110405T0700Z.110405T0706Z.NO/
254 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RICHLAND CREEK AT NASHVILLE
* FROM LATE TONIGHT UNTIL TUESDAY MORNING.
* AT 01PM MONDAY THE STAGE WAS...1.1 FEET 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* AT 18.0 FEET...WATER REACHES CHARLOTTE PIKE.
* AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE 
  OCCURS.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE 
  RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE.

$$

TNC003-050753-
/O.NEW.KOHX.FL.W.0009.110405T0032Z-110405T0915Z/
/WRTT1.1.ER.110405T0032Z.110405T0200Z.110405T0315Z.NR/
254 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WARTRACE CREEK NEAR WARTRACE
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 02PM MONDAY THE STAGE WAS...2.6 FEET 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET.
* AT 17.0 FEET...WATER MAY INUNDATE HIGGINS ROAD AND RENDER IT IMPASSABLE...AND 
  MAY APPROACH HOMES IN THE AREA
* AT 16.0 FEET...WATER BEGINS TO INUNDATE PORTIONS OF HIGGINS ROAD
* AT 14.0 FEET...WATER HAS INUNDATED MOST OF WINETTE AYERS PARK
* AT 9.0 FEET...WATER BEGINS TO INUNDATE WINETTE AYERS PARK


$$

TNC003-050753-
/O.NEW.KOHX.FL.W.0010.110405T0358Z-000000T0000Z/
/WTTT1.1.ER.110405T0358Z.110405T0800Z.000000T0000Z.NO/
254 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GARRISON FORK NEAR WARTRACE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 02PM MONDAY THE STAGE WAS...3.3 FEET 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
3 follow-up statements
792 
WGUS84 KOHX 050208
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 

. THOUGH THE WIDESPREAD RAINFALL IS MOVING EAST OF THE AREA...THE CURRENT LEVEL
OF THE RIVER REMAINS ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-050724-
/O.EXT.KOHX.FL.W.0010.110405T0204Z-110405T0724Z/
/WTTT1.1.ER.110405T0032Z.110405T0100Z.110405T0124Z.NO/
908 PM CDT MON APR 4 2011

...FLOOD WARNING EXTENDED UNTIL 04/05 02:24...THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL 04/05 02:24.
* AT 08PM MONDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL SLOWLY FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
868 
WGUS84 KOHX 050234
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
934 PM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 

. THOUGH THE WIDESPREAD RAINFALL HAS MOVED EAST OF THE AREA...THE RIVER LEVEL IS
CONTINUING TO RISE AT THIS TIME. THUS...THE FLOOD WARNING IS BEING EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-051200-
/O.EXT.KOHX.FL.W.0010.000000T0000Z-110405T1200Z/
/WTTT1.1.ER.110405T0032Z.110405T0200Z.110405T0226Z.NO/
934 PM CDT MON APR 4 2011

...FLOOD WARNING EXTENDED UNTIL 04/05 07:00...THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL 04/05 07:00.
* AT 09PM MONDAY THE STAGE WAS 10.9 FEET. 
* FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND REACH 12.5 FEET JUST AFTER MIDNIGHT.
  THE LEVEL WILL THEN FALL TO BELOW FLOOD STAGE AFTER 7 AM.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
454 
WGUS84 KOHX 051030
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT TUE APR 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
. EVEN THOUGH THE RAIN HAS ENDED...AND THE STAGE AT GARRISON FORK IS NOW FALLING...
  THE WATER LEVEL WILL REMAIN ABOVE FLOOD STAGE AT LEAST FOR THE EARLY PART OF TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-051624-
/O.EXT.KOHX.FL.W.0010.000000T0000Z-110405T1624Z/
/WTTT1.1.ER.110405T0032Z.110405T0630Z.110405T1024Z.NO/
530 AM CDT TUE APR 5 2011

...FLOOD WARNING EXTENDED UNTIL 04/05 11:24...THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL FURTHER NOTICE.
* AT 05AM TUESDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS MORNING.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 4, 12:27 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 4, 12:27 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 PM CDT MON APR 4 2011

.MESOSCALE UPDATE...
EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE
BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH
LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY
MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE
BULK SHEAR IS > 60 KNOTS.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/

MESOSCALE UPDATE...
BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE
TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE
DOWN TOWARDS MEMPHIS.

STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD
WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K.

BOYD

PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE
NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN
CLOUD COVER IN MID STATE.

EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS
HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS.

LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF
MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS
FEATURE AS IT HEADS THIS WAY.

BOYD

PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS
TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND
ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS
BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING
SUPER CELLULAR.

ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN
HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST.

BOYD

PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/

UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING.
THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS
INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS
LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING
THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH
GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE
FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD
FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS
SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO
PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY
DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED
FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST
PRODUCTS APPEAR ON TRACK AT THIS TIME.

13

PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/

MESOSCALE UPDATE...
GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY
MOVING SOUTHEAST THROUGH THE MID STATE.

BOYD

PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/

UPDATE...FOR 12Z AVIATION FORECASTS.

AVIATION...
COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST
PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05.
EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40
MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN
INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA
BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT
MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS
DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR
CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING
TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS).

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
840 AM CDT MON APR 4 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-051100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
840 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE
TENNESSEE TODAY AND EARLY TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE
TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT
RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU.

THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION...
HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS
BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL
AMOUNTS TO THREE INCHES.

WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE
DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A
WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED
WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Apr 4, 2:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
238 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     12 SW NASHVILLE         36.05N 86.94W
04/04/2011                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN IN BELLVIEW

&&

21
Local storm report, Apr 4, 2:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     5 S DICKSON             36.00N 87.38W
04/04/2011                   DICKSON            TN   TRAINED SPOTTER

            LARGE TREES DOWN NEAR I-40 AND HWY 48

&&

BW
Local storm report, Apr 4, 2:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     SPRING HILL             35.74N 86.92W
04/04/2011                   MAURY              TN   TRAINED SPOTTER

            ROOF BLOWN OFF BUILDING

&&

BW
Local storm report, Apr 4, 2:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     SPRING HILL             35.74N 86.92W
04/04/2011                   MAURY              TN   TRAINED SPOTTER

            ROOF BLOWN OFF BUILDING

&&

BW
Local storm report, Apr 4, 2:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
251 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     LORETTO                 35.08N 87.44W
04/04/2011                   LAWRENCE           TN   TRAINED SPOTTER

            TREES DOWN

&&

BW
Local storm report, Apr 4, 2:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     1 SW GALLATIN           36.37N 86.47W
04/04/2011                   SUMNER             TN   TRAINED SPOTTER

            TREES DOWN, TRAFFIC LIGHT BLOWN DOWN ON 109 AT BELVEDERE

&&

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:54 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry24 min
Apr 4, 11:24 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart36 min
Apr 4, 11:50 AM CDTTornado WarningOHXMontgomery, Stewart25 min
Apr 4, 11:54 AM CDTSevere Thunderstorm WarningOHXBenton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more51 min
Apr 4, 12:41 PM CDTTornado WarningOHXMontgomery, Robertson34 min
Apr 4, 1:00 PM CDTSevere Thunderstorm WarningOHXBenton30 min
Apr 4, 1:07 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart38 min
Apr 4, 1:13 PM CDTTornado WarningOHXBenton, Humphreys23 min
Apr 4, 1:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Lawrence, Lewis, Maury, Williamson28 min
Apr 4, 1:22 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more23 min
Apr 4, 1:28 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson62 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne40 min
Apr 4, 1:40 PM CDTTornado WarningOHXCheatham, Dickson, Humphreys, Montgomery35 min
Apr 4, 1:45 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more45 min
Apr 4, 1:47 PM CDTTornado WarningOHXCheatham, Davidson, Dickson, Robertson28 min
Apr 4, 1:53 PM CDTTornado WarningOHXCheatham, Davidson, Robertson, Sumner37 min
Apr 4, 1:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more35 min
Apr 4, 1:56 PM CDTTornado WarningOHXCheatham, Davidson, Dickson, Rutherford, Williamson, Wilson34 min
Apr 4, 2:08 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more52 min
Apr 4, 2:10 PM CDTSevere Thunderstorm WarningOHXClay, Davidson, Jackson, Macon, Overton, Pickett and 4 more65 min
Apr 4, 2:19 PM CDTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson26 min
Apr 4, 2:26 PM CDTTornado WarningOHXCannon, Rutherford, Smith, Wilson34 min
Apr 4, 2:27 PM CDTTornado WarningOHXCannon, Rutherford, Williamson, Wilson33 min
Apr 4, 2:32 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 4 more43 min
Apr 4, 2:32 PM CDTTornado WarningOHXGiles, Lawrence28 min
Apr 4, 2:44 PM CDTTornado WarningOHXJackson, Overton, Putnam, Smith46 min
Apr 4, 2:54 PM CDTRiver Flood WarningOHXDavidson67 min
Apr 4, 2:54 PM CDTRiver Flood WarningOHXBedford6 hr
Apr 4, 3:00 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more30 min
Apr 4, 3:18 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett57 min
Apr 4, 3:24 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam36 min
Apr 4, 3:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more48 min
Apr 4, 3:37 PM CDTTornado WarningOHXFentress38 min
Apr 4, 3:50 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren25 min
Apr 4, 6:25 PM CDTRiver Flood AdvisoryOHXHickman36 hr
Apr 4, 6:25 PM CDTRiver Flood AdvisoryOHXPerry36 hr

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.